zbMATH — the first resource for mathematics

Ergodic type theorems for Gaussian systems. (English. Russian original) Zbl 1120.60034
Studies on function theory and differential equations. Collected papers dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol’skii. Transl. from the Russian. Moscow: Maik Nauka/Interperiodica. Proceedings of the Steklov Institute of Mathematics 248, 35-40 (2005); translation from Tr. Mat. Inst. Steklova 248, 40-45 (2005).
Summary: It is assumed that the correlation matrix \((\rho_{ij})\) of a Gaussian system \((X_i,i=1,2,\dots)\) generates a bounded linear operator on \(l^1\). Under this assumption, ergodic type theorems are discussed.
For the entire collection see [Zbl 1116.00015].

60G15 Gaussian processes
60F15 Strong limit theorems
60F25 \(L^p\)-limit theorems